# SDR GTIA021040

- Difficulty date: October 1, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND EMERGENCY TRACK LIGHTING NEEDS TO BE REPAIRED FROM O/W EXIT TO AFT OF CABIN.  REMOVED AND REPLACED EMERGENCY TRACK LIGHTING FROM FORWARD AND O/W EXIT TO AFT CABIN.  (M)
